Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have low knee fluid. What medicine should I take?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
i was diagnosed to have low knee fluid
i wanna know medicine to increase the same
Posted Thu, 14 Mar 2013 in Bones, Muscles and Joints
Answered by Dr. Shoaib Khan 22 minutes later

Thank you for writing to us.

Although there is no particular medicine to directly increase the synovial fluid in the knees, they are medications and diets advised to increase the components (that are present in synovial fluid). The treatment for increasing synovial fluid is mainly with a few medications that act indirectly and a particular diet.

-Hyaluronic acid
-Omega-3 and omega-6 fatty acid supplements

-Oily fish XXXXXXX in omega-3 and 6
-Soy products (they increase hyaluronic acid production)
-Fruits like apples, melons, pears, bananas, avocados, peaches, tomatoes, etc; all are XXXXXXX in magnesium. Magnesium promotes hyaluronic acid levels to rise

I hope this information helps. Do write back to me for any further information or clarifications. I would be happy to help you.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor